CureZone   Log On   Join
Re: Long Term Side Effects?
 
peachitas Views: 2,315
Published: 15 years ago
 
This is a reply to # 1,033,825

Re: Long Term Side Effects?


Wow. Thank you KABEL. I have been experiencing so many horrible symptoms over the last couple of months and I had no idea that my iud could be part of the problem. i AM 37 with 3 kids 15, 7, and 3. and I have had an IUD since a couple months after my youngest was born. However the last couple of months I have been having really strange symptoms tha are not explained by any normal blood tests. Then my aunt told me i should look into my iud and see if there is anything hormaol occurring... SO I then found this site and help. I especially love the Dr. Lam sites with all thaty good ifo on what might be happening with me. My symptoms are: Nausea, headaches, dizziness, sore neck/upper back, fatige, Mental fogginess, forgetfulness, dare I say also halucinations (i swear i am not a drug user)swollem legs/feet and anxiety.

Thanks for these postings!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.562 sec, (1)